Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    FrozenJoe is offline New Member
    Join Date
    Aug 2002
    Posts
    21

    Unbearable Pain day after injection...

    I am currently taking a shot of trenbolone acetate EOD where as I would like to take a shot per day. 80mg/ml However the pain the next day is too unbearable to shoot every day. I have had a few injections already and its hard to train while in pain. My Glutes are so sore I can't even sit down. I heard that if I heat the syringe before I inject that this will help. Is it ok to heat the tren before I inject so its not so thick?

    Any other suggestions?? Please

  2. #2
    Magicz is offline Associate Member
    Join Date
    Jan 2003
    Location
    florida
    Posts
    494
    what kind of syring u use?

  3. #3
    Matt Foley's Avatar
    Matt Foley is offline Member
    Join Date
    Jan 2003
    Location
    the matrix
    Posts
    511
    umm...is that all your taking is tren ?

  4. #4
    FrozenJoe is offline New Member
    Join Date
    Aug 2002
    Posts
    21
    I am taking trenbolone acetate cycle only. EOD shot of one ml but would like to take one injection a day. I am using a 23 gauge syringe and the pain is very difficult to bear. Can't even train properly. How can I reduce the pain the next day after the injection so I can take one shot a day. Any suggestions?

  5. #5
    dmania's Avatar
    dmania is offline Junior Member
    Join Date
    Jun 2002
    Location
    916
    Posts
    121
    yo joe. i would do this : Bake the gear at 275 degrees for 2hr (with a pin in the vial top to maintain pressure). Then when injecting, mix half and half with a low BA steroid like enanthate /deca /eq or even syntherol. do that and you should be cool . also make sure you do all the other things you are supposed to do b4 injects. clean the site, the pin, make sure the pin is lubricated, and you could do it after a warm shower while muscles are warm , after shot try to rub the injection area so the oils may disperse. happened to me before and it was like a hard rock just in my cheek , only i had a shot in each side so i couldnt sit at all. give that a shot. i said a shot...heh.... good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •